MathSciNet Relay Station
MathSciNet bibliographic data
MR153707 (27 #3668) 16.40 (12.40)
Borevič, Z. I.; Faddeev, D. K. Integral representations of quadratic rings. (Russian) Vestnik Leningrad. Univ. 15 1960 no. 19, 52–64.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement